# SDR ABXA20151127216

- Difficulty date: November 27, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 113T152184
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE OTBD AILERON, HINGE SUPPORT RIB AT WS 1079.95 HAS CORROSION ON THE UPPER CHORD OF THE SUPPORT ASSEMBLY.  REMOVED CORRODED CHORD & REPLACED WITH NEW FABRICATED UPPER CHORD REF REA B657-51827, IAW SRM 51-40-02 PG 2 PARA 4B & 51-40-02 PG 7 PARA 7D.  CORRODED LEVEL 2, PN 113T1521-84, SN NSN, PART NAME CHORD, EXACT STRINGER & WS LOCATION ON ACFT FROM RT WS 1079.95.  ACFT WAS GNDED.
